# SDR FDKA200611315

- Difficulty date: November 5, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 49,879 hours, 54,576 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: H188C
- Part serial: 25275
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,235 hours, 6,873 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6201 JFK-SYR (1155 PHX LCL).  RUDDER DEFLECTION TO THE LEFT IS ONLY 9 DEGREES.  MX REMOVED AND REPLACED PFCS.
